# SDR C77A2019083000002

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 11,698 hours, 7,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: DK120
- Part serial: SD51037
- Condition: Failed
- Location: Beacon
- Part time: 11,698 hours, 7,555 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT UNDERWATER LOCATOR BEACON DID NOT PASS OPERATIONAL TEST. REMOVED AND REPLACED ULB BATTERY IN AFT IAW 31-31-02. OPS IAW T/C 31-31-00-9001-AFT. OPS CHECK GOOD. OK FOR SVC.
